A note on Ramsey numbers

Miklós Ajtai, János Komlós, Endre Szemerédi

Research output: Contribution to journalArticle

185 Citations (Scopus)


Upper bounds are found for the Ramsey function. We prove R(3, x) < cx2/lnx and, for each k ⩾ 3, R(k, x) < ckxk − 1/(ln x)k − 2 asymptotically in x.

Original languageEnglish
Pages (from-to)354-360
Number of pages7
JournalJournal of Combinatorial Theory. Series A
Issue number3
Publication statusPublished - Jan 1 1980


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this